MAUDE Adverse Event Report: CYBERONICS PROGRAMMING SOFTWARE

CYBERONICS PROGRAMMING SOFTWARE
Model Number MODEL 3000
Medical Device Problem Code Energy Output To Patient Tissue Incorrect (1209)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the patient's device was interrogated a burst watchdog timeout warning was seen and all outputs were set to zero.The patient's device was programed on after implant with a programing tablet installed with m3000 v1.0 software.At a follow-up appointment, the patient was interrogated and a burst watchdog timeout warning was seen and all outputs were set to zero.The device was programed back to the previous, normal settings.The data from the tablet with m3000 v1.0 software has been received for analysis.Analysis of the data has been completed and confirms the event is due to a programming software issue that would leave the patient's device susceptible to a burst watchdog timeout.No further relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
CYBERONICS
100 cyberonics blvd
houston TX 77058
MDR Report Key7144294
Report Number1644487-2017-05067
Device Sequence Number939125
Product Code LYJ
UDI-Device Identifier05425025750399
UDI-Public05425025750399
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR